# SDR CALA2024031400726

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 115,209 hours, 11,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L4 DOOR 1EA EMER LT POWER PACK (M33407) FOUND LOW CAPACITY,O RIGINATED BY,  REF TO HAECO NON ROUTINE NO.9479556 SPE C NO.B777-25-3-7250. PERFORMED BY ,  REPLACED M/D L4 DOOR M33407 EMER LT POW ER PACK AND C/O NEW POWER PACK TEST. THE RESULT FOUND NORMAL AS P ER AMM 33-51-06-960-803 REV 100.
